Generalized Lupas Operators

İNCE İLARSLAN H. G. , ARAL A., Bascanbaz-Tunca G.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020468
  • City: Budapest
  • Country: Hungary


In this work, by taking a continuously differentiable, increasing and unbounded function rho, we consider an extension of the Lupas operator L-n in the form L-n (f o rho(-1)) o rho for convenient functions f on [0, infinity). We give weighted approximation, Voronovskaya type theorem, quantitative estimates for the local approximation.